# SDR DALA2024082008302

- Difficulty date: August 15, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50028
- Aircraft time: 13,948 hours, 6,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN- FLOOR LONGITUDINAL BEAM CORRODED 5" FWD OF FRAME 19 AT LBL 43. SSI: 53-21-43-02. DESCRIPTION OF DAMAGE: UNKNOWN AS CORROSION HAS NOT BEEN ADDRESSED. LOCATION OF DAMAGE: LBL 43, 5" FWD OF FRAME 19. NO BLUE PAINT OR INK PRESENT. REMOVED AND REPLACED LONGITUDINAL BEAM PER A220 ARSP BD500-A-J51-42-00-00AAA-028A-A AND REAPPLIED PROTECTIVE FINISH PER A220 ASRP 51-21-11. (LP# 0504295)
